Sorry to hear about
the return of symptoms. Everyone has different sensitivity to radiation. They call that "late term" (not chronic) when it crops up again later after treatment. The reason they call it that is because they typically (not always) go away on their own.
That feeling you have like there's an obstruction is called "tenesmus." It's not really an obstruction - just the way the brain interprets the nerve signals from inflammation. The important thing is not to strain - that will only cause blood vessels to rupture. You can take Colace to soften stool so it's easier to pass.
You should talk to your RO or a proctologist about
your symptoms. Anusol with cortisone is very soothing. There's a medicine called mesalamine that's available as pills, suppositories, or enemas (there are several brand names, like Canasa, Asacol, etc.) It is specific for inflammation in the bowels. If medicines don't work there are other ways, such as Andrew described.
Hopefully, it will go away on its own. Meanwhile, it's ****ing annoying.
Allen - not an MD
•PSA=7.3, prostate volume=55cc, 8/17 cores G6 5-35% involvement
•SBRT 7 yr onc. results
•SBRT 7 yr QOL results
•treated 10/2010 at age 57 at UCLA
•PSA now: 0.2
No lasting urinary, rectal or sexual side effects, except loss of ejaculate